# SDR AALA2019060319004

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N315PE
- Make and model: Boeing 737823
- Aircraft serial: 31261
- Aircraft time: 7,494 hours, 3,005 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT ABORTED T/O AT 75 KIAS AT GW OF 149.5 DUE TO SMOKE ENTERING  COCKPIT. SMOKE ENTERS COCKPIT AND CAN BE SMELLED IN CABIN WHEN ENGINES ARE OVER APPROX. 45-50%. SMOKE HAS OILY SMELL TO IT. MAINTENANCE ACCOMPLISHED CARD 05-96-07 & AMM 21-00-01 PACK BURN ACCOMPLISHED. NO DEFECTS NOTED. OK FOR SERVICE.
